# SDR QXEA2016081100535

- Difficulty date: August 11, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 36,681 hours, 38,328 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AT APPROXIMATELY 3000 FR AND 190 KTS, FLAP HANDLE TO 5° AND RECEIVED A FLAP DRIVE CAUTION LIGHT.  FLAPS DID NOT MOVE OUT OF 0°.  PERFORMED 0° FLAP LANDING AND TAXI IN AFTER LANDING FROM SET FLAP HANDLE TO 0° AND CAUTION LIGHT EXTINGUISHED. AIRCRAFT FERRIED FOR REPAIRS. CURRENTLY OUT OF SERVICE.
